MAUDE Adverse Event Report: AESCULAP AG AS COLUMBUS TIB.HEMI-SP.T2/2+ 10MM RM/LL; KNEE ENDOPROSTHESES

AESCULAP AG AS COLUMBUS TIB.HEMI-SP.T2/2+ 10MM RM/LL; KNEE ENDOPROSTHESES
Model Number NR049Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with nr049z - as columbus tib.Hemi-sp.T2/2+ 10mm rm/llvia information received from mw5099720.According to the complaint description, an adverse event occurred involving her aesculap left knee implant.Patient stated that she had this knee implanted in 2018 and noticed in 2019 that she began having severe pain.Patient stated that her doctor did a bone scan which showed the implant has lifted and become loose.Patient stated her doctor told her the implant will need to come out.There was a permanent impairment.Additional information was not provided nor available / was not available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00342 (b)(4)+ nr475z.
 
Additional Manufacturer Narrative
Associated medatch report: 9610612-2021-00342 ( 400509442 nr475z).9610612-2021-00341 (400509443 nr049z).Investigation results as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
AS COLUMBUS TIB.HEMI-SP.T2/2+ 10MM RM/LL
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11749470
Report Number9610612-2021-00341
Device Sequence Number3984735
Product Code JWH
UDI-Device Identifier04046963338145
UDI-Public4046963338145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR049Z
Device Catalogue NumberNR049Z
Device Lot Number52345948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;